# SDR 2008FA0000248

- Difficulty date: February 4, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N1333T
- Make and model: Cessna 210J
- Aircraft serial: T21059108
- Engine: Cont IO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Throttle Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WARNING HORN WAS INOPERATIVE.  AC LANDED WITH LANDING GEAR UP.  SUBSEQUENT INVESTIGATION DETERMINED THROTTLE MICROSWITCH WAS MAKING INTERMITTENT CONTACT WHEN ENGAGED AND GROUND CONNECTION WAS INSUFFICIENT.  CORRECTED BY REPLACING SWITCH AND REPAIRING GROUND CONNECTION.  HORN OPERATION SHOULD BE CHECKED VIA TEST FEATURE DURING PREFLIGHT.  (K)
